# SDR COEA2020051517911

- Difficulty date: April 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: S32380081201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100032 HEAVY CHECK COE/MINOR REPAIR: R/H LANDING GEAR EMERGENCY EXTENSION CABLE PASS THROUGH CUP, FRAMES 25-26 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
